Paracetamol Effervescent / Soluble Tablets 500mg
£4.28 – £17.12
- Relieves Mild To Moderate Pain
- Active Ingredient: Paracetamol
- Reduces High Temperatures In Cold And Flu
- Buy With Confidence From UK Registered Pharmacy
- Includes Free Prescription
We all suffer physical ailments from time to time, whether it be toothache, headache, period pain, cold, flu, fever, sore throat, or muscle pain. Paracetamol Effervescent / Soluble Tablets are an analgesic (or painkiller) that are able to tackle mild to moderate pain head on. Effervescent (or soluble) paracetamol is already broken down when it is dissolved in liquid and then drunk, which means that it gets to work much faster than ordinary paracetamol. After taking the recommended dosage, this fast-acting pain relief treatment will ease your symptoms, allowing you to carry on with your day.
Paracetamol 500mg Tablets belong to a group of medicines called analgesics (painkillers) and is used to treat pain including:
- period pain
- cold or flu symptoms
How to Take Paracetamol 500mg Tablets
Always take paracetamol 500mg tablets exactly as it says in this leaflet. Check with your doctor or pharmacist if you are not sure.
- Do not take more than the recommended dose
- If you need to use this medicine for more than three days at a time, see your doctor
Adults and children over 16
- The usual dose of paracetamol is 2 effervescent tablets
- Dissolve the effervescent tablets in a full glass of water before taking
- Wait at least 4 hours before taking another dose
- Do not take more than 4 doses in any 24-hour period
Use in children
Paracetamol 500mg Soluble Tablets should not be given to children under 10 years of age.
Children aged 10 to 15 years
Take one tablet every four to six hours when necessary to a maximum of four doses in 24 hours
Like all medicines, this medicine can cause side effects, although not everybody gets them. The following side effects may happen with this medicine:
Stop taking paracetamol and see a doctor or go to a hospital straight away if:
You get swelling of the hands, feet, ankles, face, lips or throat which may cause difficulty in swallowing or breathing. You could also notice an itchy, lumpy rash (hives) or nettle rash (urticaria) This may mean you are having an allergic reaction to paracetamol.
Tell your doctor or pharmacist if any of the following side effects gets serious or lasts longer than a few days:
You get infections or bruise more easily than usual. This could be because of a blood problem (such as agranulocytosis, neutropenia or thrombocytopenia). This side effect has only happened in a few people taking paracetamol.
please consult a my pharmacy or your doctor if you experience any other worrying side effects while using this medicine
Take special care and check with your doctor before taking paracetamol if:
You have severe kidney or liver problems or if you have a liver problem caused by alcohol.If you are not sure if any of the above apply to you, talk to your doctor or pharmacist before taking this medicine.
Other medicines and paracetamol
Tell your doctor or pharmacist if you are taking or have recently taken any other medicines. This includes medicines obtained without a prescription, including herbal medicines. This is because paracetamol can affect the way some other medicines work. Also, some other medicines can affect the way paracetamol works.
While taking paracetamol you should not take any other medicines which contain paracetamol.
This includes some painkillers, cough and cold remedies. It also includes a wide range of other medicines available from your doctor and more widely in shops.
Tell your doctor if you are taking any of the following medicines:
Medicines used to thin the blood such as warfarin
Metoclopramide or domperidone – used to stop you feeling sick (nausea) or being sick (vomiting)
Colestyramine – for lowering blood cholesterol levels
If you are not sure if any of the above apply to you, talk to your doctor or pharmacist before taking paracetamol.
Paracetamol with alcohol
You should not drink alcohol while you are taking these tablets. Taking alcohol with paracetamol can increase your chances of getting side effects.
Pregnancy and breast-feeding
Talk to your doctor before taking these tablets if:
You are pregnant, think you may be pregnant or plan to get pregnant
You are breast-feeding or planning to breast-feed
Paracetamol can be used during pregnancy. You should use the lowest possible dose that reduces your pain and/or your fever and use it for the shortest time possible. Contact your doctor or midwife if the pain and or fever are not reduced or if you need to take the medicine more often.